# SDR CA970206019

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Seized
- Location: #3 Engine
- Part time: 38,292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO N1 ROTATION DURING START OF #3 ENGINE. LP FAN FOUND SEIZED. ENGINE REPLACED.
